# SDR AALA20110603DFW02

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 39,723 hours, 5,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PARTITION ESCAPE PATH LIGHT LEFT MISSING LENS AND LIGHT ASSEMBLY BROKEN.  REPLACED AFT GALLEY PARTITION ESCAPE PATH LIGHT ASSEMBLY.  OPS CHECK NORMAL.
